[1]乔 楠,张启敏.带有Poisson跳的固定资产模型解的全局稳定性[J].江西师范大学学报(自然科学版),2016,40(03):280-284.
 QIAO Nan,ZHANG Qimin.The Global Stability of Stochastic Age-Dependent Capital System with Poisson Jumps[J].,2016,40(03):280-284.
点击复制

带有Poisson跳的固定资产模型解的全局稳定性()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
40
期数:
2016年03期
页码:
280-284
栏目:
出版日期:
2016-07-01

文章信息/Info

Title:
The Global Stability of Stochastic Age-Dependent Capital System with Poisson Jumps
作者:
乔 楠张启敏
宁夏大学数学统计学院,宁夏 银川 750021
Author(s):
QIAO NanZHANG Qimin
School of Mathematics and Statistics,Ningxia University,Yinchuan Ningxia 750021,China
关键词:
固定资产模型 Poisson跳 全局渐近稳定性 全局稳定性
Keywords:
stochastic age-dependent capital system Poisson jumps global asymptotically stable global stability
分类号:
O 175
文献标志码:
A
摘要:
讨论了带有Poisson跳的固定资产模型解的全局稳定性,并给出了固定资产模型稳定性判断准则,该方法的优点是在弱于全局Lipschitz的条件下,讨论了模型解的渐近性质.最后通过数值算例对结论进行了验证.
Abstract:
The global stability of stochastic age-dependent capital system with Poisson jumps is discussed.And the criterion for judging the stability of the solution of the model is given.The advantage of this method is that the properties of the model of solutions are discussed in the lack of global Lipschitz condition.In the last section,the conclusion is proved by numerical examples.

参考文献/References:

[1] Zhang Qimi,Pang Wankai,Leung Pingkei.Exponential stability of numerical solutions for a class of stochastic age-dependent capital system with Poisson jumps [J].Journal of Computational and Applied Mathematics,2011,235(12):3369-3377.
[2] Zhang Qimi,Liu Yating,Li Xining.Strong convergence of split-step backward Euler method for stochastic age-dependent capital system with Markovian switching [J].Applied Mathematics and Computation,2014,235(25):439-453.
[3] Zhang Qimin,Rathinasamy A.Convergence of numerical solutions for a class of stochastic age-dependent capital system with random jump magnitudes [J].Applied Mathematics and Computation,2013,219(14):7297-7305.
[4] Tan Jianguo,Rathinasamy A,Pei Yongzhen.Convergence of the split-step θ5 参考文献[1] Zhang Qimi,Pang Wankai,Leung Pingkei.Exponential stability of numerical solutions for a class of stochastic age-dependent capital system with Poisson jumps [J].Journal of Computational and Applied Mathematics,2011,235(12):3369-3377.
[2] Zhang Qimi,Liu Yating,Li Xining.Strong convergence of split-step backward Euler method for stochastic age-dependent capital system with Markovian switching [J].Applied Mathematics and Computation,2014,235(25):439-453.
[3] Zhang Qimin,Rathinasamy A.Convergence of numerical solutions for a class of stochastic age-dependent capital system with random jump magnitudes [J].Applied Mathematics and Computation,2013,219(14):7297-7305.
[4] Tan Jianguo,Rathinasamy A,Pei Yongzhen.Convergence of the split-step thod for stochastic age-dependent population equations with Poisson jumps [J].Applied Mathematics and Computation,2015,254:305-317.
[5] Li Fengzhong,Liu Yungang.Global stability and stabilization of more general stochastic nonlinear systems [J].Journal of Mathematical Analysis and Applications,2014,413(2):841-855.
[6] Khalil’minskii R Z.Stochastic stability of differential equations [M].Netherlands:Sijithoff and Noordhoff International Publishers,1980.
[7] Chow Y S,Teicher H.Probability theory:Independence,interchangeability,martingales [M].New York:Springer-Verlag,1997.
[8] Mao Xuerong.Stochastic differential equations and their applications [M].Chichester:Horwood Publishing.1997.
[9] Ikdea N,Watanabe S.Stochastic differential equationsand diffusion processes [M].Amsterdam:North-Holl and Publishing,1989.
[10] Liptser R S,Shiryaev A N.Statistics of random processes [M].New York:Springer-Verlag,2001.
[11] Zhang Jian,Liu Yungang.Nonsmooth adaptive control design for a large class of uncertain high-order stochastic nonlinear systems [J].Math Probl Eng,2012,2012(1):219-300.

备注/Memo

备注/Memo:
收稿日期:2015-12-28基金项目:国家自然科学基金(11461053,11261043)和宁夏大学研究生院课题(GIP201624)资助项目.通信作者:张启敏(1964-),女,宁夏银川人,教授,博士生导师,主要从事生物数学和计算方法的研究.
更新日期/Last Update: 1900-01-01